# SDR DXTA200702663

- Difficulty date: December 9, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N891QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258788
- Aircraft time: 1,180 hours, 850 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE. DIFFERENTIAL STAYED AT ZERO. TRIED MANUAL AND STILL WOULD NOT PRESSURIZE.  PERFORMED CABIN PRESSURE CONTROL SYSTEM TROUBLESHOOTING IAW HAWKER 800XP MM CHP 21-30-00-101.  NO DEFECTS NOTED.  FUNCTIONALLY TESTED PRESSURIZATION SYSTEM IAW HAKER 800XP 21-30-00-501.  NO DEFECTS NOTED.  PERFORMED PRSOV TEST AND MAIN AIR VALVE TEST IAW HAWKER 800XP MM CHP 21-10-76-501. NO DEFECTS NOTED. SYSTEM OPS CHECK NORMAL.
